Facebook Pixel

I am having what they call PVC's with tachicardia and am now on medicine what are some of the causes for this?

By February 17, 2011 - 11:04am
Rate This

About two month'a ago I started feeling this flop in my chest where my heart is and getting this overwhekming feeling like I was on a rollercoaster, it would take my breath away. Me never having an issue with my blood pressure or anything else for that matter chalked it up to anxiety.. But, it persisted and only got more frequent. I was starting to get dizzines with shortness of breath so, I went to the cardiologist and had and echo... They could actually see my heart misfiring on the screen I was scared when they said my pulse was at 114 when i am usually at 80 and i was just lying down...will this ever go away without medicine???????? I am currently on a cardiac medicine I am 37@#$%^&*() OMG!

Add a Comment1 Comments

What were the underlying diagnoses found by your test results, that caused your PVC with tachycardia?

The causes (electrolyte imbalance, heart disease) would determine your future treatment options.

What information did your doctors provide, as far as how long you need to take medication, what other treatment options you have, when is your next appointment?

February 17, 2011 - 11:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Get Email Updates

Tachycardia Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!